Skip to main content

Research Repository

Advanced Search

The superconformal index of class $ \mathcal{S} $ theories of type D

Lemos, Madalena; Peelaers, Wolfger; Rastelli, Leonardo

Authors

Wolfger Peelaers

Leonardo Rastelli



Citation

Lemos, M., Peelaers, W., & Rastelli, L. (2014). The superconformal index of class $ \mathcal{S} $ theories of type D. Journal of High Energy Physics, 2014(5), https://doi.org/10.1007/jhep05%282014%29120

Journal Article Type Article
Acceptance Date Apr 28, 2014
Online Publication Date May 26, 2014
Publication Date 2014
Deposit Date Jun 9, 2020
Journal Journal of High Energy Physics
Print ISSN 1126-6708
Electronic ISSN 1029-8479
Publisher Scuola Internazionale Superiore di Studi Avanzati (SISSA)
Peer Reviewed Peer Reviewed
Volume 2014
Issue 5
DOI https://doi.org/10.1007/jhep05%282014%29120